# SDR DALA2015121807699

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 19,002 hours, 6,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT IN LT HORIZONTAL STABILIZER L/E AT APPROXIMATELY 8 FT OUT FROM INBD SIDE.  REPAIRED THE DENT IAW SRM 51-70-01 AND 55-10-01.
